MathSciNet Relay Station
MathSciNet bibliographic data
MR73942 (17,511d) 46.2X
Orlicz, W. Linear operations in Saks spaces. II. Studia Math. 15 (1955), 1–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement